# SDR 05FDEA01585

- Difficulty date: June 10, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 40,915 hours, 25,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE STA 360, MULTIPLE OPEN HOLES IN CIRCUM FRAME, FROM BL 0 TO STR 5L.  *S/D*  REPAIRED MULTIPLE OPEN HOLES IAW SRM 51-40-3 AND 51-30-02.
